Cite This Item

Copy Citation

“Linear Transformations and Positivity Conditions.” Inequalities from Complex Analysis, by John P. D’Angelo, 1st ed., vol. 28, Mathematical Association of America, 2002, pp. 89–142, Accessed 30 July 2021.
D’Angelo, J. (2002). Linear Transformations and Positivity Conditions. In Inequalities from Complex Analysis (pp. 89-142). Mathematical Association of America. Retrieved July 30, 2021, from
D’Angelo, John P. "Linear Transformations and Positivity Conditions." In Inequalities from Complex Analysis, 89-142. Mathematical Association of America, 2002. Accessed July 30, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.